# SDR SWIA201642504

- Difficulty date: August 9, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 34,938 hours, 29,280 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 HAS SEVERAL SPOTS OF CORROSION BETWEEN FS 621.0 AND FS 559.112.  REPLACED STR 27 WITH A NEW STRINGER IAW REO.
